# SDR UIEA2019091605509

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,570 hours, 14,957 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED VALVE WOULD NOT OPEN FOR ENGINE START. CLEANED CONNECTOR. OPS CHECKED VALVE PER AMM 49-53-00, OPS CHECK GOOD.
